MathSciNet Relay Station
MathSciNet bibliographic data
MR908457 34B30 (34D05 34E20)
Weinstein, Michael I.; Keller, Joseph B. Asymptotic behavior of stability regions for Hill's equation. SIAM J. Appl. Math. 47 (1987), no. 5, 941–958.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement